Alert archive / Wisconsin / River Flood Warnings in 2023
River Flood Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 1, 2023, 12:13 PM CDT for Wood County, Wisconsin. It took effect at Apr 1, 2023, 3:24 PM CDT. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2023, 12:13 PM CDT (17:13 UTC)
- In effect from
- Apr 1, 2023, 3:24 PM CDT
- Expired
- Apr 3, 2023, 10:25 AM CDT
- In force
- 43 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wood County, WI
The radar
The La Crosse radar (KARX), 102 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River (WI) at Babcock (BBCW3). The gauge peaked at 14.40 ft at Apr 2, 2023, 5:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
492
WGUS43 KGRB 011713
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1213 PM CDT Sat Apr 1 2023
...The National Weather Service in Green Bay WI has issued a Flood
Warning for the following rivers in Wisconsin...
Yellow River at Babcock affecting Wood County.
For the Yellow River...including Babcock...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight.
&&
WIC141-020600-
/O.NEW.KGRB.FL.W.0002.230401T2024Z-230403T0000Z/
/BBCW3.1.ER.230401T2024Z.230402T1200Z.230402T2146Z.NO/
1213 PM CDT Sat Apr 1 2023
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Yellow River at Babcock.
* WHEN...From this afternoon to tomorrow evening.
* IMPACTS...At 15.6 feet, Floodwaters are near a couple of homes in
the Babcock area near Highway 173.
* ADDITIONAL DETAILS...
- At 11:00 AM CDT Saturday the stage was 11.9 feet.
- Forecast...The river will rise above flood stage this
afternoon then to 15.0 feet by tomorrow morning. It will then
fall below flood stage by tomorrow afternoon.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
15.1 feet on 03/22/1953.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
SAC5 follow-up statements
864
WGUS83 KGRB 012232
FLSGRB
Flood Statement
National Weather Service Green Bay WI
532 PM CDT Sat Apr 1 2023
...The Flood Warning is extended for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County.
For the Yellow River...including Babcock...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday morning.
&&
WIC141-021345-
/O.EXT.KGRB.FL.W.0002.000000T0000Z-230403T0200Z/
/BBCW3.1.ER.230401T1609Z.230402T0600Z.230402T1800Z.NO/
532 PM CDT Sat Apr 1 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Yellow River at Babcock.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 15.6 feet, Flood waters are near a couple of homes in
the Babcock area near Highway 173.
* ADDITIONAL DETAILS...
- At 3:00 PM CDT Saturday the stage was 13.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:00 PM CDT Saturday was 13.4 feet.
- Forecast...The river will rise to 15.2 feet early Sunday
morning. It will then fall below flood stage Sunday
afternoon.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
15.1 feet on 03/22/1953.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
Eckberg090
WGUS83 KGRB 020204
FLSGRB
Flood Statement
National Weather Service Green Bay WI
904 PM CDT Sat Apr 1 2023
...The Flood Warning is extended for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County.
For the Yellow River...including Babcock...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday morning (April 2). Sunday
afternoon.
&&
WIC141-021715-
/O.EXT.KGRB.FL.W.0002.000000T0000Z-230403T0906Z/
/BBCW3.1.ER.230401T1609Z.230402T0600Z.230402T1506Z.NO/
904 PM CDT Sat Apr 1 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Yellow River at Babcock.
* WHEN...Until early Monday morning.
* IMPACTS...At 14.0 feet, Widespread flooding is occurring in wooded
lowland and agricultural areas.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Saturday the stage was 14.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Saturday was 14.1 feet.
- Forecast...The river is expected to rise to a crest of 14.5
feet just after midnight tonight. It will then fall below
flood stage late tomorrow morning.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
14.5 feet on 03/28/1989.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
Eckberg853
WGUS83 KGRB 021656
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1156 AM CDT Sun Apr 2 2023
...The Flood Warning is extended for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County.
For the Yellow River...including Babcock...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening.
&&
WIC141-030400-
/O.EXT.KGRB.FL.W.0002.000000T0000Z-230404T1017Z/
/BBCW3.1.ER.230401T1609Z.230402T1215Z.230403T1617Z.NO/
1156 AM CDT Sun Apr 2 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Yellow River at Babcock.
* WHEN...Until early Tuesday morning.
* IMPACTS...At 14.0 feet, Widespread flooding is occurring in wooded
lowland and agricultural areas.
* ADDITIONAL DETAILS...
- At 11:30 AM CDT Sunday the stage was 14.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:30 AM CDT Sunday was 14.4 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling during the week.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
14.5 feet on 03/28/1989.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
Kruk957
WGUS83 KGRB 030144
FLSGRB
Flood Statement
National Weather Service Green Bay WI
844 PM CDT Sun Apr 2 2023
...The Flood Warning continues for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County.
For the Yellow River...including Babcock...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Monday morning.
&&
WIC141-031645-
/O.EXT.KGRB.FL.W.0002.000000T0000Z-230404T0000Z/
/BBCW3.1.ER.230401T1609Z.230402T1215Z.230403T2100Z.NO/
844 PM CDT Sun Apr 2 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Yellow River at Babcock.
* WHEN...Until tomorrow evening.
* IMPACTS...At 14.0 feet, Widespread flooding is occurring in wooded
lowland and agricultural areas.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Sunday the stage was 13.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM CDT Sunday was 14.4 feet.
- Forecast...The river is expected to fall below flood stage
Monday afternoon (April 3).
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
Eckberg050
WGUS83 KGRB 031525
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1025 AM CDT Mon Apr 3 2023
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County.
WIC141-031630-
/O.CAN.KGRB.FL.W.0002.000000T0000Z-230403T1525Z/
/BBCW3.1.ER.230401T1609Z.230402T1215Z.230403T1252Z.NO/
1025 AM CDT Mon Apr 3 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Yellow River at Babcock.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Monday the stage was 11.8 feet.
- Forecast...The river is expected to gradually recede below
bankfull by midweek.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
MLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 1, 5:22 AM CDT, 6 hours 51 minutes earlier.
Area forecast discussion, Apr 1, 5:22 AM CDT, 6 hours 51 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 522 AM CDT Sat Apr 1 2023 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Sunday Issued at 334 AM CDT Sat Apr 1 2023 Moderate to heavy snow will diminish north and west of the Fox Valley this morning, with some light snow moving into the Fox Valley before daybreak and continuing through mid morning. Gusty north winds will produce some blowing snow across the north. The winds should quickly diminish during the afternoon, and skies will clear as well as surface high pressure moves in from the Northern Plains States. Clear skies, light winds and fresh snow on the ground in most places should allow for temperatures to fall to 10 to 20 degrees cooler than usual tonight, especially across the north. CLouds will increase Palm Sunday, as an upper trough and surface warm front approach from the northwest. The system should bring snow and rain showers to the area, especially across the north. Highs will be about five to ten degrees below normal. Melting snow and recent rainfall will cause some rivers to rise above bankful in central and east central Wisconsin, though only minor flooding is expected at this time. .LONG TERM...Sunday Night Through Friday Issued at 334 AM CDT Sat Apr 1 2023 Main forecast focus to be on a strong upper trough that will dive into the western CONUS early next week. This system will then turn northeast into the central CONUS, strengthen into a closed upper low and eventually move through the Upper MS Valley by next Wednesday. Being on the warm side of the system, mainly rain showers with some thunderstorms are expected and with an open gulf able to transfer plenty of moisture northward, locally heavy rains and potential flooding will be a concern. Temperatures for the most part to be above normal with the exception of Thursday as cooler air gets pulled into WI behind the system. Sunday night and Monday... An area of low pressure moving east into southern Ontario will pull a cold front across WI Sunday evening. Models continue to show very little in the way of precipitation along the front and with all the mid-level forcing staying to our north associated with a shortwave trough, do not see much in the way of precipitation across the forecast area, so have kept the forecast dry. Under partly to mostly cloudy skies, look for min temperatures to range from the upper 20s north-central WI, to the middle 30s east-central WI. Some models show a secondary boundary to drop south into northern WI on Monday and could bring a small chance of light rain or snow to that part of the region. Otherwise, more clouds than sun is expected on Monday with max temperatures to range from the lower to middle 40s north-central WI, to the lower to middle 50s east-central WI (away from Lake MI). Monday night and Tuesday... For the most part, Monday night appears to be the quiet before the storm as this next system to enter the central High Plains by 12Z Tuesday. Cooler air to have advected into WI, thus despite mostly cloudy skies, min temperatures will be able to drop into the lower to middle 20s north, upper 20s to lower 30s south. The surface low is forecast to move northeast across the central Plains on Tuesday and quickly strengthen in the process. A warm front is expected to lift north into northern IL with a strong push of WAA spreading into WI during the day. Precipitation will gradually overspread northeast WI, especially in the afternoon and depending on temperatures, we could see light snow or a mix far north, to showers with isolated thunderstorms far south. Tuesday should also see some blustery conditions with gusts over 30 mph. Max temperatures to range from the middle to upper 30s north, to the upper 40s our southern tier of counties. Tuesday night and Wednesday... The associated upper trough to close off into an upper low and become nearly vertically-stacked with the strong surface low over the Upper MS Valley Tuesday night. As this is occurring, the warm front will lift into the Great Lakes, while a cold front sweeps east into WI after midnight. Needless to say, plenty of lift to be in place to go along with deep moisture (PW values topping 1") to bring mainly rain showers to the region. Temperatures across the north may just be cool enough to support a rain/snow mix. Finally, mid-level lapse rates push 8 C/km over central and east-central WI, thus a chance for thunderstorms. As this system moves northeast toward northern sections of the Great Lakes on Wednesday, a dry slot is progged to rotate into WI which would briefly end the precipitation, but bring very strong winds into the region. If we were able to mix even a bit, winds could gust to 50 mph. Max temperatures for Wednesday to range from the lower to middle 40s north-central, to the lower to middle 50s east-central WI. Wednesday night and Thursday... Wrap-around moisture behind the retreating system could bring light snow to northern WI Wednesday night with a minor accumulation possible. Otherwise, a strong push of CAA will overspread the region with a rather cool night as temperatures drop into the teens and 20s. Any wrap-around should end Thursday morning as high pressure begins to build into the western Great Lakes region. Under generally partly cloudy skies, look for max temperatures on Thursday to be in the middle to upper 30s north, upper 30s to lower 40s south. Thursday night and Friday... Models differ a bit on the movement of the high pressure with the ECMWF slower than other models. The GFS already tries to bring a return flow/mid-level shortwave trough induced precipitation back into WI by Friday afternoon. Do not plan to go down this road just yet, thus have gone dry through Friday. Max temperatures for Friday to be in the lower 40s near Lake MI, lower 40s to around 50 degrees inland. && .AVIATION...for 12Z TAF Issuance Issued at 522 AM CDT Sat Apr 1 2023 Snow and IFR conditions will continue this morning, with rapid clearing during the afternoon as the winter storm exits the region. North winds gusting to 40 knots will create crosswind considerations on some runways. Blowing and drifting snow is possible across the north. Skies will be clear tonight, with light winds and excellent visibility. Clouds will increase Sunday with snow and rain showers and MVFR conditions in Northern Wisconsin. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 10 AM CDT this morning for WIZ005- 010>013-018-019. Winter Storm Warning until 1 PM CDT this afternoon for WIZ020- 021-030-031-035-036-073-074. Winter Weather Advisory until 1 PM CDT this afternoon for WIZ022- 037>039. && SHORT TERM.....RDM LONG TERM......Kallas AVIATION.......RDM
Hazardous weather outlook, Apr 1, 3:24 AM CDT, 8 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 324 AM CDT Sat Apr 1 2023 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-020830- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 324 AM CDT Sat Apr 1 2023 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Snow and blowing snow will create hazardous travel conditions early this morning, especially north and west of the Fox Valley. Rain and melting snow will cause some minor flooding in central and east central Wisconsin today and tonight. Strong north to northwest winds gusting to 40 mph could produce ice shoves on the south and southeast shores of Lake Winnebago and Green Bay. .DAYS TWO THROUGH SEVEN...Sunday through Friday Runoff from melting snow and recent widespread rainfall will lead to more river rises early next week with some rivers surpassing flood stage. Another strong Spring storm is expected Tuesday afternoon through Wednesday. It is too early to determine any potential snow accumulation, severe weather threat or additional flooding. Strong winds could gust as high as 50 mph. .SPOTTER INFORMATION STATEMENT... Spotters are requested to forward snowfall measurements to the National Weather Service in Green Bay. LMZ521-522-541>543-020830- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 324 AM CDT Sat Apr 1 2023 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight North gale force gusts are likely to continue through the afternoon hours today. .DAYS TWO THROUGH SEVEN...Sunday through Friday Another round of gales will be possible on Wednesday. RDM/AK
In the hours before
Local storm report, Apr 1, 9:42 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
942 AM CDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM HEAVY SNOW 1 NNW ARMSTRONG CREEK 45.67N 88.45W
04/01/2023 M18.0 INCH FOREST WI PUBLIC
0530 AM HEAVY SNOW 3 SW MINOCQUA 45.83N 89.73W
04/01/2023 M16.0 INCH ONEIDA WI PUBLIC
0840 AM HEAVY SNOW AURORA 45.78N 88.09W
04/01/2023 M15.3 INCH FLORENCE WI PUBLIC
0745 AM SNOW 3.6 NE MOSINEE 44.82N 89.64W
04/01/2023 M3.4 INCH MARATHON WI COCORAHS
0910 AM SNOW WAUSAU 44.96N 89.63W
04/01/2023 M3.0 INCH MARATHON WI BROADCAST MEDIA
REPORT COURTESY OF WSAW-TV.
&&Local storm report, Apr 1, 9:51 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
951 AM CDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 2 ESE ATHELSTANE 45.42N 88.06W
04/01/2023 M5.2 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION ASTW3 ATHELSTANE 1.6
E.
0500 AM SNOW 1 NE MOON 44.77N 89.77W
04/01/2023 M3.8 INCH MARATHON WI CO-OP OBSERVER
CO-OP OBSERVER STATION EPTW3 MOON 1 E.
0600 AM SNOW PRESQUE ISLE 46.25N 89.73W
04/01/2023 M3.5 INCH VILAS WI CO-OP OBSERVER
CO-OP OBSERVER STATION SUAW3 PRESQUE ISLE.
0700 AM SNOW 1 S PITTSVILLE 44.44N 90.13W
04/01/2023 M2.6 INCH WOOD WI CO-OP OBSERVER
CO-OP OBSERVER STATION PITW3 PITTSVILLE -
WWTP.
0920 AM SNOW ROSHOLT 44.63N 89.31W
04/01/2023 M2.5 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION RSTW3 ROSHOLT.
0713 AM SNOW 2 NNW STRATFORD 44.82N 90.09W
04/01/2023 M2.0 INCH MARATHON WI CO-OP OBSERVER
CO-OP OBSERVER STATION STRW3 STRATFORD 1 NW.
0600 AM SNOW 1 N PULASKI 44.68N 88.23W
04/01/2023 M1.5 INCH OCONTO WI CO-OP OBSERVER
CO-OP OBSERVER STATION PULW3 PULASKI - WWTP.
0800 AM SNOW 2 SW SHAWANO 44.76N 88.62W
04/01/2023 M1.5 INCH SHAWANO WI CO-OP OBSERVER
CO-OP OBSERVER STATION SHHW3 SHAWANO 2 SSW.
0700 AM SNOW 3 SSE AMHERST 44.41N 89.26W
04/01/2023 M1.4 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION AMHW3 AMHERST 3 SE.
0800 AM SNOW 2 W BLAINE 44.31N 89.35W
04/01/2023 M1.4 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION AMDW3 ALMOND 5 NE.
&&Local storm report, Apr 1, 9:55 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
955 AM CDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM HEAVY SNOW 1 NW ARGONNE 45.67N 88.90W
04/01/2023 M18.8 INCH FOREST WI CO-OP OBSERVER
CO-OP OBSERVER STATION AGNW3 ARGONNE 1.5 NW.
0600 AM HEAVY SNOW 1 SE WILLOW RESERVOIR 45.70N 89.83W
04/01/2023 M13.0 INCH ONEIDA WI CO-OP OBSERVER
CO-OP OBSERVER STATION WILW3 WILLOW.
0600 AM HEAVY SNOW 7 NNE HAMBURG 45.18N 89.85W
04/01/2023 M8.7 INCH LINCOLN WI CO-OP OBSERVER
CO-OP OBSERVER STATION MLLW3 MERRILL 8 W.
0500 AM HEAVY SNOW SUMMIT LAKE 45.38N 89.19W
04/01/2023 M8.0 INCH LANGLADE WI CO-OP OBSERVER
CO-OP OBSERVER STATION SULW3 SUMMIT LAKE.
0700 AM HEAVY SNOW 4 ESE CALDRON FALLS RES 45.36N 88.19W
04/01/2023 M7.0 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION CRVW3 ATHELSTANE 6
SW.
0800 AM HEAVY SNOW 2 NNW WAUSAUKEE 45.38N 87.96W
04/01/2023 M6.0 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION WSKW3 WAUSAUKEE 1.6
NW.
0945 AM HEAVY SNOW LAKE TOMAHAWK 45.81N 89.59W
04/01/2023 M15.0 INCH ONEIDA WI TRAINED SPOTTER
&&Local storm report, Apr 1, 10:20 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1020 AM CDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM HEAVY SNOW 4 E EAGLE RIVER 45.91N 89.17W
04/01/2023 M13.4 INCH VILAS WI TRAINED SPOTTER
0710 AM HEAVY SNOW 12 W LAND O LAKES 46.16N 89.48W
04/01/2023 M6.4 INCH VILAS WI TRAINED SPOTTER
0530 AM SNOW 3 SE PELLA 44.70N 88.76W
04/01/2023 M2.4 INCH SHAWANO WI TRAINED SPOTTER
0800 AM SNOW 6 NE PULCIFER 44.90N 88.25W
04/01/2023 M2.2 INCH OCONTO WI TRAINED SPOTTER
0700 AM HEAVY SNOW SAINT GERMAIN 45.91N 89.48W
04/01/2023 M15.1 INCH VILAS WI CO-OP OBSERVER
0430 AM SNOW SURING 45.00N 88.38W
04/01/2023 M2.0 INCH OCONTO WI CO-OP OBSERVER
&&Local storm report, Apr 1, 10:35 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1035 AM CDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY SNOW SPREAD EAGLE 45.88N 88.13W
04/01/2023 M16.3 INCH FLORENCE WI TRAINED SPOTTER
&&Local storm report, Apr 1, 11:25 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1125 AM CDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM HEAVY SNOW 1 NW ARGONNE 45.67N 88.90W
04/01/2023 M18.8 INCH FOREST WI CO-OP OBSERVER
CO-OP OBSERVER STATION AGNW3 ARGONNE 1.5 NW.
0927 AM HEAVY SNOW 1 NNW ARMSTRONG CREEK 45.67N 88.45W
04/01/2023 M18.0 INCH FOREST WI PUBLIC
0643 AM HEAVY SNOW 1 SSE HAZELHURST 45.78N 89.70W
04/01/2023 M16.3 INCH ONEIDA WI TRAINED SPOTTER
SNOW SINCE 10 PM 3/31.
1030 AM HEAVY SNOW SPREAD EAGLE 45.88N 88.13W
04/01/2023 M16.3 INCH FLORENCE WI TRAINED SPOTTER
0530 AM HEAVY SNOW 3 SW MINOCQUA 45.83N 89.73W
04/01/2023 M16.0 INCH ONEIDA WI PUBLIC
0631 AM HEAVY SNOW FLORENCE 45.93N 88.25W
04/01/2023 M15.8 INCH FLORENCE WI PUBLIC
INCLUDED PICTURES OF SNOWFALL VIA SOCIAL
MEDIA.
0840 AM HEAVY SNOW AURORA 45.78N 88.09W
04/01/2023 M15.3 INCH FLORENCE WI PUBLIC
0700 AM HEAVY SNOW SAINT GERMAIN 45.91N 89.48W
04/01/2023 M15.1 INCH VILAS WI CO-OP OBSERVER
0945 AM HEAVY SNOW LAKE TOMAHAWK 45.81N 89.59W
04/01/2023 M15.0 INCH ONEIDA WI TRAINED SPOTTER
0751 AM HEAVY SNOW RHINELANDER 45.63N 89.41W
04/01/2023 M13.8 INCH ONEIDA WI BROADCAST MEDIA
REPORT COURTESY OF WJFW-TV.
0708 AM HEAVY SNOW 3 W GOODNOW 45.70N 89.69W
04/01/2023 M13.5 INCH ONEIDA WI TRAINED SPOTTER
0922 AM HEAVY SNOW 4 E EAGLE RIVER 45.91N 89.17W
04/01/2023 M13.4 INCH VILAS WI TRAINED SPOTTER
0600 AM HEAVY SNOW 1 SE WILLOW RESERVOIR 45.70N 89.83W
04/01/2023 M13.0 INCH ONEIDA WI CO-OP OBSERVER
CO-OP OBSERVER STATION WILW3 WILLOW.
0545 AM HEAVY SNOW 2 N ARMSTRONG CREEK 45.67N 88.44W
04/01/2023 M12.0 INCH FOREST WI PUBLIC
STILL SNOWING AND VERY WINDY AT TIME OF
REPORT.
0918 AM HEAVY SNOW HARSHAW 45.66N 89.65W
04/01/2023 M12.0 INCH ONEIDA WI PUBLIC
0421 AM HEAVY SNOW 5 S CRANDON 45.49N 88.90W
04/01/2023 M11.0 INCH FOREST WI PUBLIC
0511 AM HEAVY SNOW TOMAHAWK 45.46N 89.73W
04/01/2023 M11.0 INCH LINCOLN WI TRAINED SPOTTER
TWO INCHES IN THE LAST HOUR. MANY POWER
OUTAGES IN NORTHERN WISCONSIN.
0533 AM HEAVY SNOW 5 ESE NIAGARA 45.73N 87.90W
04/01/2023 M11.0 INCH MARINETTE WI BROADCAST MEDIA
0451 AM HEAVY SNOW 6 ESE NIAGARA 45.73N 87.89W
04/01/2023 M9.0 INCH MARINETTE WI BROADCAST MEDIA
0600 AM HEAVY SNOW 7 NNE HAMBURG 45.18N 89.85W
04/01/2023 M8.7 INCH LINCOLN WI CO-OP OBSERVER
CO-OP OBSERVER STATION MLLW3 MERRILL 8 W.
0500 AM HEAVY SNOW SUMMIT LAKE 45.38N 89.19W
04/01/2023 M8.0 INCH LANGLADE WI CO-OP OBSERVER
CO-OP OBSERVER STATION SULW3 SUMMIT LAKE.
0700 AM HEAVY SNOW 4 ESE CALDRON FALLS RES 45.36N 88.19W
04/01/2023 M7.0 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION CRVW3 ATHELSTANE 6
SW.
0700 AM HEAVY SNOW 4 ESE CALDRON FALLS RES 45.36N 88.19W
04/01/2023 M7.0 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION CRVW3 ATHELSTANE 6
SW.
0710 AM HEAVY SNOW 12 W LAND O LAKES 46.16N 89.48W
04/01/2023 M6.4 INCH VILAS WI TRAINED SPOTTER
0800 AM HEAVY SNOW 2 NNW WAUSAUKEE 45.38N 87.96W
04/01/2023 M6.0 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION WSKW3 WAUSAUKEE 1.6
NW.
0600 AM SNOW 2 ESE ATHELSTANE 45.42N 88.06W
04/01/2023 M5.2 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION ASTW3 ATHELSTANE 1.6
E.
0500 AM SNOW 1 NE MOON 44.77N 89.77W
04/01/2023 M3.8 INCH MARATHON WI CO-OP OBSERVER
CO-OP OBSERVER STATION EPTW3 MOON 1 E.
0600 AM SNOW PRESQUE ISLE 46.25N 89.73W
04/01/2023 M3.5 INCH VILAS WI CO-OP OBSERVER
CO-OP OBSERVER STATION SUAW3 PRESQUE ISLE.
0745 AM SNOW 3.6 NE MOSINEE 44.82N 89.64W
04/01/2023 M3.4 INCH MARATHON WI COCORAHS
0910 AM SNOW WAUSAU 44.96N 89.63W
04/01/2023 M3.0 INCH MARATHON WI BROADCAST MEDIA
REPORT COURTESY OF WSAW-TV.
0700 AM SNOW 1 S PITTSVILLE 44.44N 90.13W
04/01/2023 M2.6 INCH WOOD WI CO-OP OBSERVER
CO-OP OBSERVER STATION PITW3 PITTSVILLE -
WWTP.
0920 AM SNOW ROSHOLT 44.63N 89.31W
04/01/2023 M2.5 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION RSTW3 ROSHOLT.
0530 AM SNOW 3 SE PELLA 44.70N 88.76W
04/01/2023 M2.4 INCH SHAWANO WI TRAINED SPOTTER
0800 AM SNOW 6 NE PULCIFER 44.90N 88.25W
04/01/2023 M2.2 INCH OCONTO WI TRAINED SPOTTER
0741 AM HEAVY RAIN WRIGHTSTOWN 44.33N 88.17W
04/01/2023 M2.01 INCH BROWN WI COCORAHS
TOTAL SINCE THE THURSDAY NIGHT 3/30.
0430 AM SNOW SURING 45.00N 88.38W
04/01/2023 M2.0 INCH OCONTO WI CO-OP OBSERVER
0713 AM SNOW 2 NNW STRATFORD 44.82N 90.09W
04/01/2023 M2.0 INCH MARATHON WI CO-OP OBSERVER
CO-OP OBSERVER STATION STRW3 STRATFORD 1 NW.
0935 PM HEAVY RAIN 1 WSW PLOVER 44.44N 89.55W
03/31/2023 M1.80 INCH PORTAGE WI CO-OP OBSERVER
STORM TOTAL PRECIPITATION SINCE FROM 5 PM
YESTERDAY TO 9:35 PM TODAY. WATER 3 TO 6
INCHES DEEP ON SEVERAL STREETS IN PLOVER.
0631 AM SNOW 5 E PLOVER 44.45N 89.43W
04/01/2023 M1.8 INCH PORTAGE WI PUBLIC
0600 AM SNOW 1 N PULASKI 44.68N 88.23W
04/01/2023 M1.5 INCH OCONTO WI CO-OP OBSERVER
CO-OP OBSERVER STATION PULW3 PULASKI - WWTP.
0800 AM SNOW 2 SW SHAWANO 44.76N 88.62W
04/01/2023 M1.5 INCH SHAWANO WI CO-OP OBSERVER
CO-OP OBSERVER STATION SHHW3 SHAWANO 2 SSW.
0700 AM SNOW 3 SSE AMHERST 44.41N 89.26W
04/01/2023 M1.4 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION AMHW3 AMHERST 3 SE.
0800 AM SNOW 2 W BLAINE 44.31N 89.35W
04/01/2023 M1.4 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION AMDW3 ALMOND 5 NE.
0918 AM SNOW CLINTONVILLE 44.61N 88.75W
04/01/2023 M1.0 INCH WAUPACA WI TRAINED SPOTTER
0745 AM SNOW ASHWAUBENON 44.46N 88.08W
04/01/2023 M0.6 INCH BROWN WI OFFICIAL NWS OBS
LIGHT SNOW CONTINUES.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 11:56 AM CDT | River Flood Warning | GRB | Kewaunee | 17 hr |
| Apr 1, 3:41 PM CDT | Small Craft Advisory | GRB | 6 hr | |
| Apr 1, 4:40 PM CDT | River Flood Warning | GRB | Oconto | 23 hr |
| Apr 1, 4:46 PM CDT | River Flood Warning | GRB | Wood | 21 days |
Nearby
River Flood Warnings in Wisconsin, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.